MathSciNet Relay Station
MathSciNet bibliographic data
MR797051 35K55 (76X05)
Herrero, Miguel A.; Pierre, Michel The Cauchy problem for $u_t=\Delta u^m$ when $0<m<1$. Trans. Amer. Math. Soc. 291 (1985), no. 1, 145–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement